# SDR HNAA2013122600639

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 50,670 hours, 57,338 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 82740004002
- Condition: Leaking
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, HYDRAULIC FLUID LEAKING FROM RT WING.    LOST NR 1 HYDRAULIC QTY AND ISOLATION LIGHT ILLUMINATED.  R & R RT INBD ROLL SPOILER ACTUATOR IAW AMM 27-14-05.  OPS CHECKED GOOD.
